Charles Paquette

Office: Mont 402
Telephone: 860 486-1286
Research Interests: Representation theory of associative algebras and related topics
Current position: Assistant Research Professor at the University of Connecticut

Here is a list of my publications:

Refereed publications:

C. Paquette, Accumulation points of real Schur roots, to appear in Journal of Algebra, 28 pages, 2016, arXiv:1503.02054 .
S. Liu and C. Paquette, Cluster category of type A double infinity and triangulations of the infinite strip, to appear in Math. Z., 27 pages, 2016, arXiv:1505.06062 .
C. Paquette, Irreducible morphisms and locally finite dimensional representations, to appear in Algebras and Representation Theory, 2016, 19 pages, DOI 10.1007/s10468-016-9617-4 arXiv:1508.04353 .
C. Ingalls and C.Paquette, Homological dimensions for co-rank one idempotent subalgebras, to appear in Trans. Amer. Math. Soc., 24 pages, 2015, arXiv:1405.5429.
C. Ingalls, C. Paquette and H. Thomas, Semi-stable subcategories for Euclidean quivers, Proc. London Math. Soc., 110 (2015), no. 4, 805-840, arXiv:1212.1424.
S. Liu and C. Paquette, Standard components of a Krull-Schmidt category, Proc. Amer. Math. Soc., 145 (2015), 45-59, arXiv:/1208.5032v1.
S. Liu, P. Ng and C. Paquette, Almost split sequences and approximations, Algebras and Representation Theory, 16 (2013), no. 6, 1809-1827, arXiv:1203.5009.
R. Bautista, S. Liu and C. Paquette, Representation theory of strongly locally finite quivers, Proc. of the London Math. Soc., 106 (2013), no. 1, 97-162, arXiv:1109.3176.
C. Paquette, On the Auslander-Reiten quiver of the representations of an infinite quiver, Algebras and Representation Theory, 16 (2013), no. 6, 1685-1715, arXiv:1201.4833.
C. Paquette, A non-existence theorem for almost split sequences, Communications in Algebra, 40 (2012), no. 12, 4617-4626, arXiv:1104.1195.
K. Igusa, S. Liu and C. Paquette, A proof of the strong no loop conjecture, Advances in Mathematics, 228 (2011), no. 5, 2731-2742, arXiv:1103.5361.
C. Paquette, Strictly stratified algebras revisited, Communications in Algebra, 37 (2009), no. 8, 2591-2600.
S. Liu and C. Paquette, Stably triangulated algebras, Journal of Algebra, 320 (2008), 2629-2631.
S. Liu and C. Paquette, Some homological conjectures for quasi-stratified algebras, Journal of Algebra, 301 (2006), 240-255.

Submitted papers:

C. Ingalls and C. Paquette, Homological behavior of idempotent subalgebras and Ext algebras, 12 pages, 2017, arXiv:1703.08725.
C. Paquette and R. Schiffler, Group actions on cluster algebras and cluster categories, 48 pages, 2017, arXiv:1703.06174 .
C. Paquette and J. Weyman, Isotropic Schur roots, 31 pages, 2016, arXiv:1605.05719 .

For more details about me, please consult my cv.

Teaching (Spring 2017):

Abstract Algebra II- Math 5211.
Applied Linear Algebra - Math 2210Q.

A link to my astrophotography website, in French: click here